# SDR 97UAL900520

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seals
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OIL CONSUMPTION EXCEEDS LIMIT.  *S/D*  CARBON SEALS FOR STARTER AND FUEL PUMP REPLACED, OPERATIONS CHECK OK.
